# SDR SWAA2012031902416

- Difficulty date: March 3, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 43,761 hours, 25,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD WEB CRACKED AT BS 663, BETWEEN STR 1R TO STR 2R.  REPAIRED WEB IAW SRM & AMM.
